UNILAG student said to have died after taking tramadol & codeine, apologizes

A 200 Level UNILAG student identified as Denis Mkpanam aka Daddy.linkup, who was earlier reported to have died after allegedly overdosing on tramadol and codeine, has come out to apologize for putting his loved ones through unnecessary distress.

UNILAG student said to have died after taking tramadol-codeine, apologizes lailasnews 3

The Electrical Engineering and Computer Science student was said to have taken the illicit combination, yesterday, while hanging out with some friends.

He was said to have been subsequently rushed to the Lagoon hospital where he was temporarily stabilized, but his friends claimed that he later started convulsing again and eventually died. Many of them stormed his page, last night, to drop their condolence messages. .

However, after several hours, Mkpanam has now come out to apologize for what he put them through. He confirmed that he indeed had a medical emergency, yesterday, but he is in the clear now.

Denis was however berated on social media for his lackadaisical attitude towards life and how he cared less about how his family would feel after his demise.

One user wrote:

I don’t know why any sensible human being will combine tram and codeine. It’s just beyond me really.

And some other person believed it was just a publicity stunt done by the guy just to get into the news and even went ahead to mention that Nigerian singer Skiibii is his mentor

Leave a Reply

avatar
100
  Subscribe  
Notify of